Posted by kathai on August 24, 2004, at 15:52:04
In reply to Re: topomax weight/side effects/weaning off, posted by Jessie77 on August 24, 2004, at 0:18:21
I don't notice depression, but I do have a complete lack of desire for sex, which really is frustrating to my husband, and when I asked my neurologist about it she looked at me like I needed to stop making things up (thats how I felt!) but then I noticed that this is one of the less common side effects, and I was so happy it wasn't just me. But maybe that is kind of a depression. I haven't had a seizure but the weird thing is, my migraines are right sided, they affect my whole right side of my body, numb even my face, and I have always had this scary premonition that I would be having seizures - before I ever knew that they were related to topamax.
You are right about for better or worse! hope the rest of your honeymoon was enjoyable!
> I am also at a point where I feel like I may need to wean off topamax. I didnt want to initially but I feel like my mood is just getting more depressed. I also had my first seizure in 2 years (on my honeymoon - poor guy - for better or worse!) I have lost about 20-25 pounds, although i dont feel like I eat less and my family is starting to freak out. I asked my doctor to switch me to zonegran but he will not. I am also taking 60 mg of Adderall for ADHD. Im not sure what to do. I wont go on an SSRI or Wellbutrin because of the seizure issues. Has anyone experiences their depression worsening with Topamax?
> Sorry for the long post.